Open Journal of Discrete Mathematics

Vol.1 No.2(2011), Paper ID 5808, 6 pages

DOI:10.4236/ojdm.2011.12012

 

Word-Representability of Line Graphs

 

Sergey Kitaev, Pavel Salimov, Christopher Severs, Henning Ulfarsson

 

Reykjavik University, School of Computer Science, Menntavegi 1, 101 Reykjavik, Iceland

 

Copyright © 2011 Sergey Kitaev, Pavel Salimov, Christopher Severs, Henning Ulfarsson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kitaev, S. , Salimov, P. , Severs, C. and Ulfarsson, H. (2011) Word-Representability of Line Graphs. Open Journal of Discrete Mathematics, 1, 96-101. doi: 10.4236/ojdm.2011.12012.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.